Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 143, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at May 29, 2012, 9:04 PM CDT for Young County, Texas. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 29, 2012, 9:04 PM CDT (02:04 UTC)
- Expired
- May 29, 2012, 10:00 PM CDT
- In force
- 56 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
County Young County, TX
The radar
The Dyess AFB radar (KDYX), 97 km from the middle of the area, began a volume at 02:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 2.1 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1364 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 2060 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 175 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.6
The text
As transmitted, in the capitals the NWS used until 2016.
820
WUUS54 KFWD 300204
SVRFWD
TXC503-300300-
/O.NEW.KFWD.SV.W.0143.120530T0204Z-120530T0300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
904 PM CDT TUE MAY 29 2012
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
YOUNG COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 1000 PM CDT
* AT 904 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING BASEBALL SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 9
MILES NORTH OF OLNEY...MOVING SOUTH AT 20 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
OLNEY AROUND 925 PM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER AND STAY AWAY FROM
WINDOWS UNTIL THE STORM HAS PASSED.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3340 9896 3341 9895 3340 9842 3327 9842
3312 9843 3308 9896 3334 9896
TIME...MOT...LOC 0204Z 346DEG 18KT 3348 9871
$$3 follow-up statements
693
WWUS54 KFWD 300220
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
920 PM CDT TUE MAY 29 2012
TXC503-300300-
/O.CON.KFWD.SV.W.0143.000000T0000Z-120530T0300Z/
YOUNG TX-
920 PM CDT TUE MAY 29 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR NORTHERN YOUNG COUNTY...
AT 918 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING BASEBALL SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 7 MILES
NORTHEAST OF OLNEY...MOVING SOUTH AT 15 MPH. BASEBALL SIZED HAIL WAS
REPORTED AT LAKE KICKAPOO IN ARCHER COUNTY. THE STRONGEST PART OF
THE HAIL CORE WILL REACH THE YOUNG COUNTY LINE AT ABOUT 930. AT THIS
TIME IT APPEARS THAT THE CENTER OF THE HAIL CORE WILL LIKELY PASS
EAST OF OLNEY.
THE SEVERE THUNDERSTORM WILL BE NEAR...
OLNEY AROUND 935 PM CDT...
NEWCASTLE AROUND 1000 PM CDT...
LAT...LON 3340 9884 3340 9842 3312 9843 3308 9886
3309 9889
TIME...MOT...LOC 0218Z 346DEG 13KT 3344 9870
$$811 WWUS54 KFWD 300237 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 937 PM CDT TUE MAY 29 2012 TXC503-300300- /O.CON.KFWD.SV.W.0143.000000T0000Z-120530T0300Z/ YOUNG TX- 937 PM CDT TUE MAY 29 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTHEASTERN YOUNG COUNTY... AT 936 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING BASEBALL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 8 MILES EAST OF OLNEY...MOVING SOUTHEAST AT 15 MPH. THE STORM HAS SLOWED SLIGHTLY AND TAKEN A SLIGHTLY MORE SOUTHEAST TRACK. IT CONTINUES TO HAVE A RADAR SIGNATURE INDICATIVE OF VERY LARGE HAIL. THE SEVERE THUNDERSTORM WILL BE NEAR... RURAL NORTHERN YOUNG COUNTY AT 950 PM CDT LAT...LON 3340 9881 3340 9842 3312 9843 3309 9879 TIME...MOT...LOC 0236Z 336DEG 13KT 3338 9861 $$
028 WWUS54 KFWD 300255 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 955 PM CDT TUE MAY 29 2012 TXC503-300300- /O.CON.KFWD.SV.W.0143.000000T0000Z-120530T0300Z/ YOUNG TX- 955 PM CDT TUE MAY 29 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTHEASTERN YOUNG COUNTY... AT 955 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES EAST OF OLNEY...MOVING SOUTHEAST AT 15 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3340 9881 3340 9842 3312 9843 3309 9879 TIME...MOT...LOC 0255Z 332DEG 14KT 3338 9863 $$ CAVANAUGH
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 7:06 PM CDT, 1 hour 58 minutes earlier.
Area forecast discussion, May 29, 7:06 PM CDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 706 PM CDT TUE MAY 29 2012 .AVIATION... /00Z TAFS/ CONCERNS...THUNDERSTORM POTENTIAL AND TIMING. CONSIDERABLE INSTABILITY IS IN PLACE ACROSS NORTH TEXAS...BUT INITIAL 00Z RAOB DATA FROM FWD SHOWS A SMALL BUT EFFECTIVE CAP REMAINING ABOVE THE FLAT CU...GENERALLY 8-10KFT AGL. WITH NO FOCUS FOR INITIATION...ANY CONVECTION IN THE SHORT TERM WOULD HAVE TO ORIGINATE UPSTREAM. SEVERE THUNDERSTORMS DEVELOPED NEAR A DRYLINE IN SOUTHWESTERN OKLAHOMA THIS AFTERNOON...AND WESTERLY WINDS ALOFT HAVE GUIDED THE STORMS EAST AWAY FROM THE BOUNDARY. THE SOUTHERNMOST STORM HAS BEGUN TO TURN RIGHT TOWARD ITS INFLOW AND WILL SOON BE ENTERING AN AREA OF ENHANCED INSTABILITY. IF ANY CONVECTION IMPACTS METROPLEX TAF SITES...IT WILL BE FROM SUCH STORMS PROPAGATING SOUTHEASTWARD. BUT UNLIKE LAST NIGHT...THE UPPER SUPPORT IS LACKING...AND CONFIDENCE IS TOO LOW FOR ANY MENTION IN THE TAFS. BETTER CHANCES FOR PRECIPITATION (ALBEIT BENIGN) WILL BE EARLY WEDNESDAY MORNING IF CONVECTION NOW IN NORTHERN OKLAHOMA IS ABLE TO PERSIST OVERNIGHT AND EVENTUALLY CROSS THE RED RIVER LATE TONIGHT. HAVE MAINTAINED VCSH MENTION IN THE 10-15Z (5-10AM CDT) TIME FRAME...WHEN ACTIVITY IS UNLIKELY TO INGEST MOIST PARCELS FROM BENEATH THE NOCTURNAL INVERSION. IF A WELL DEVELOPED COLD POOL ACCOMPANIES THE MCS...THUNDER MAY NEED TO BE INTRODUCED. AT THIS TIME...CONFIDENCE IN ANY CONVECTION MATCHES THE PUBLIC FORECAST POP OF 30 PERCENT. 25 && .PREV DISCUSSION... /ISSUED 305 PM CDT TUE MAY 29 2012/ A FRONT EXTENDS FROM THE GREAT LAKES SOUTHWESTWARD ACROSS OKLAHOMA TO A SURFACE LOW OVER THE TEXAS PANHANDLE. THE DRYLINE EXTENDS FROM THE LOW PRESSURE CENTER SOUTHWARD ACROSS WEST-CENTRAL TEXAS. THE DRYLINE HAS BEGUN TO PUSH EAST THIS AFTERNOON...AND WILL LIKELY BECOME THE FOCUS FOR ISOLATED STORMS DURING THE LATE AFTERNOON HOURS JUST WEST OF NORTH TEXAS COUNTIES. THE UPPER LEVEL PATTERN IS NOT QUITE AS CONDUCIVE FOR DEVELOPMENT AS YESTERDAY DUE IN PART TO INCREASED HEIGHTS ACROSS THE AREA EXTENDING FROM THE STRONG UPPER RIDGE OVER MEXICO. NONETHELESS...THE ATMOSPHERE HAS RECOVERED QUICKLY OVER THE PAST 12 TO 18 HOURS. SB CAPE HAS ALREADY CLIMBED ABOVE 2500 J/KG PER THE LATEST ANALYSES AND SHOULD TOP OUT OVER 3000 OVER THE WESTERN COUNTIES AHEAD OF THE SURFACE BOUNDARY. THIS COUPLED WITH PLENTY OF MOISTURE AND FAIRLY STEEP MID LEVEL LAPSE RATES SHOULD LEAD TO THE DEVELOPMENT OF A FEW STRONG TO SEVERE STORMS DURING THE LATE AFTERNOON HOURS...WITH THE BEST CHANCE OVER THE NORTHWESTERN COUNTIES. THE HIGHEST THUNDERSTORM COVERAGE WILL LIKELY OCCUR ALONG THE COLD FRONT ACROSS OKLAHOMA THIS EVENING AS A SHORTWAVE DROPS SOUTHEAST INTO THE CENTRAL PLAINS. HIGH RESOLUTION MODELS SHOW THE POSSIBILITY OF THESE STORMS BECOMING ORGANIZED AS THEY PROPAGATE SOUTHEAST TOWARDS THE RED RIVER TONIGHT. THE BEST STORM CHANCES WOULD OCCUR LATE TONIGHT IF A MCS DEVELOPS TO OUR NORTH...THEN HOLDS TOGETHER AS IT MOVES SOUTH OF THE RED RIVER. WILL KEEP THE HIGHEST RAIN CHANCES OVER THE NORTHEASTERN COUNTIES ALONG THE LIKELY PATH OF PROPAGATION. SOME OF THE STORMS MAY PRODUCE DAMAGING WINDS BEFORE THE POTENTIAL COMPLEX WEAKENS TOMORROW MORNING. A STRONGER SHORTWAVE WILL SWEEP SOUTHEASTWARD FROM MONTANA INTO THE NORTHERN AND CENTRAL PLAINS TOMORROW NIGHT INTO THURSDAY. THIS SHOULD GIVE THE FRONT THE PUSH IT NEEDS TO MOVE SOUTHEAST ACROSS THE FORECAST AREA ON THURSDAY. SHOWERS AND STORMS WILL AGAIN DEVELOP ALONG THE BOUNDARY LATE TOMORROW AND SPREAD SOUTHEAST ACROSS NORTH TEXAS TOMORROW NIGHT AND THURSDAY. RAIN CHANCES WILL FINALLY COME TO AN END THURSDAY NIGHT AS THE FRONT PUSHES SOUTH OF THE REGION. THIS SHOULD BRING AN END TO THE SUMMER-LIKE TEMPERATURES FOR AT LEAST A SHORT WHILE....WITH LOWS IN THE 50S AND 60S AND HIGHS IN THE LOW TO MID 80S EXPECTED BY THE END OF THE WEEK. 30 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 72 93 71 85 60 / 30 20 30 30 20 WACO, TX 73 92 73 87 63 / 10 10 20 30 20 PARIS, TX 71 90 69 81 57 / 40 30 50 40 20 DENTON, TX 70 92 70 84 58 / 30 20 40 30 10 MCKINNEY, TX 71 91 70 83 58 / 30 20 40 30 20 DALLAS, TX 72 92 71 85 60 / 30 20 30 30 20 TERRELL, TX 71 92 70 85 60 / 30 20 30 30 20 CORSICANA, TX 71 92 72 87 62 / 20 10 30 30 20 TEMPLE, TX 71 91 72 88 64 / 10 10 10 30 20 MINERAL WELLS, TX 70 93 69 84 58 / 30 20 30 30 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 25/69
Hazardous weather outlook, May 29, 3:05 PM CDT, 5 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 305 PM CDT TUE MAY 29 2012 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-301200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 305 PM CDT TUE MAY 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THROUGH TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS THROUGH TONIGHT MAINLY NORTH OF A COMANCHE TO ATHENS LINE. A FEW STORMS MAY BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL BEING THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE NORTHERN HALF OF NORTH TEXAS ON WEDNESDAY AND ACROSS ALL OF NORTH TEXAS WEDNESDAY NIGHT AND THURSDAY. STORMS THAT DEVELOP DURING THIS TIME MAY BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL BEING THE MAIN THREATS. THE GREATEST THREAT FOR SEVERE WEATHER WILL LIKELY BE LATE WEDNESDAY NIGHT INTO THURSDAY MORNING AS A COMPLEX OF THUNDERSTORMS MOVES SOUTHEAST OUT OF OKLAHOMA. DAMAGING WINDS WOULD BE THE MAIN THREAT WITH ANY COMPLEX OF THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THROUGH TONIGHT NORTH OF A COMANCHE TO ATHENS LINE.
In the hours before
Special weather statement, May 29, 8:10 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
810 PM CDT TUE MAY 29 2012
TXZ091-092-102-300145-
MONTAGUE TX-WISE TX-COOKE TX-
810 PM CDT TUE MAY 29 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHWESTERN COOKE COUNTY
MONTAGUE COUNTY
NORTHEASTERN WISE COUNTY
AT 808 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES SOUTH OF NOCONA...MOVING SOUTHEAST AT 45
MPH. THE WIND APPEARS TO BECOMING FROM AN AREA OF DOWNBURST ACTIVITY
THAT IS ALSO INITIATING NEW CONVECTION ON ITS LEADING EDGE.
CITIES IN THE PATH OF THIS STORM INCLUDE BOWIE...MUENSTER...NOCONA...
ST. JO...FORESTBURG AND STONEBURG.
VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3352 9720 3343 9735 3343 9738 3341 9738
3329 9758 3363 9799 3388 9798 3389 9794
3386 9786 3387 9783 3392 9779 3394 9774
TIME...MOT...LOC 0108Z 315DEG 40KT 3363 9770Special weather statement, May 29, 8:37 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 837 PM CDT TUE MAY 29 2012 TXZ102-103-300200- DENTON TX-WISE TX- 837 PM CDT TUE MAY 29 2012 ...SIGNIFICANT WEATHER ADVISORY FOR... NORTHWESTERN DENTON COUNTY EASTERN WISE COUNTY AT 837 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 15 MILES NORTHEAST OF DECATUR...MOVING SOUTHEAST AT 30 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE DENTON...JUSTIN...KRUM AND SANGER. PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM. LAT...LON 3343 9727 3330 9703 3300 9740 3343 9765 TIME...MOT...LOC 0137Z 309DEG 25KT 3341 9744
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 8:10 PM CDT | Special Weather Statement | FWD | Montague | 35 min |
| May 29, 8:37 PM CDT | Special Weather Statement | FWD | Denton | 23 min |
| May 29, 8:57 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Wise | 47 min |
| May 29, 9:57 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Young | 40 min |
| May 29, 11:08 PM CDT | High Wind Warning | FWD | Collin, Dallas, Denton, Ellis, Hunt, Jack and 7 more | 112 min |
| May 30, 12:49 AM CDT | Severe Thunderstorm Warning | FWD | Fannin, Grayson | 29 min |
| May 30, 1:04 AM CDT | Special Weather Statement | FWD | Cooke, Denton, Montague, Wise | 26 min |
| May 30, 1:07 AM CDT | Special Weather Statement | FWD | Lamar | 23 min |
| May 30, 1:26 AM CDT | Special Weather Statement | FWD | Cooke, Grayson | 34 min |
| May 30, 1:32 AM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 58 min |
| May 30, 1:40 AM CDT | Special Weather Statement | FWD | Delta, Hopkins, Hunt | 35 min |
| May 30, 2:22 AM CDT | Severe Thunderstorm Warning | FWD | Cooke, Denton | 53 min |
| May 30, 2:24 AM CDT | Special Weather Statement | FWD | Hopkins | 36 min |
| May 30, 3:14 AM CDT | Special Weather Statement | FWD | Collin | 31 min |
| May 30, 3:26 AM CDT | Severe Thunderstorm Warning | FWD | Collin | 35 min |
| May 30, 3:29 AM CDT | Special Weather Statement | FWD | Cooke | 31 min |
| May 30, 3:53 AM CDT | Special Weather Statement | FWD | Cooke | 37 min |
| May 30, 3:55 AM CDT | Special Weather Statement | FWD | Rockwall | 35 min |
| May 30, 4:01 AM CDT | Special Weather Statement | FWD | Jack, Wise | 29 min |
| May 30, 4:28 AM CDT | Special Weather Statement | FWD | Collin | 32 min |
| May 30, 4:32 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Wise | 58 min |
| May 30, 5:01 AM CDT | Special Weather Statement | FWD | Collin, Rockwall | 29 min |
| May 30, 5:03 AM CDT | Special Weather Statement | FWD | Van Zandt | 27 min |
| May 30, 5:09 AM CDT | Special Weather Statement | FWD | Parker | 36 min |
| May 30, 5:18 AM CDT | Severe Thunderstorm Warning | FWD | Parker | 57 min |
| May 30, 5:33 AM CDT | Special Weather Statement | FWD | Kaufman, Rockwall | 27 min |
| May 30, 6:13 AM CDT | Special Weather Statement | FWD | Johnson | 32 min |
| May 30, 7:00 AM CDT | Special Weather Statement | FWD | Johnson | 30 min |
| May 30, 9:46 AM CDT | Special Weather Statement | FWD | Dallas | 29 min |
| May 30, 10:22 AM CDT | Special Weather Statement | FWD | Denton | 23 min |
| May 30, 10:25 AM CDT | Special Weather Statement | FWD | Cooke | 35 min |
| May 30, 10:31 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Cooke, Denton | 44 min |
| May 30, 10:35 AM CDT | Special Weather Statement | FWD | Dallas | 25 min |
| May 30, 11:17 AM CDT | Special Weather Statement | FWD | Cooke | 28 min |
| May 30, 12:21 PM CDT | Special Weather Statement | FWD | Dallas, Rockwall | 24 min |
| May 30, 12:44 PM CDT | Special Weather Statement | FWD | Collin | 31 min |
| May 30, 1:21 PM CDT | Special Weather Statement | FWD | Collin | 24 min |
| May 30, 1:43 PM CDT | Special Weather Statement | FWD | Dallas | 32 min |
| May 30, 1:51 PM CDT | Special Weather Statement | FWD | Dallas | 24 min |
| May 30, 3:13 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Denton | 47 min |
| May 30, 3:58 PM CDT | Special Weather Statement | FWD | Rockwall | 32 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.